MathSciNet Relay Station
MathSciNet bibliographic data
MR159312 (28 #2529) 54.78 (54.25)
Kwun, Kyung Whan Product of euclidean spaces modulo an arc. Ann. of Math. (2) 79 1964 104–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement